Differential and Integral Equations

Classical solutions for a multicomponent flow model in porous media

Youcef Amirat and Abdelhamid Ziani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider an initial-boundary-value problem for a nonlinear differential system consisting of one equation of parabolic type coupled with an $n \times n$ semilinear hyperbolic system of first order. This system of equations describes the compressible, $ ( n +1 )$-component, miscible displacement in a porous medium, without including effects of molecular diffusion and dispersion. Assuming some regularity conditions on the data, we prove the existence (locally in time) and uniqueness of classical solutions.

Article information

Differential Integral Equations, Volume 17, Number 7-8 (2004), 893-920.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 76N10: Existence, uniqueness, and regularity theory [See also 35L60, 35L65, 35Q30] 76S05: Flows in porous media; filtration; seepage


Amirat, Youcef; Ziani, Abdelhamid. Classical solutions for a multicomponent flow model in porous media. Differential Integral Equations 17 (2004), no. 7-8, 893--920. https://projecteuclid.org/euclid.die/1356060335

Export citation